# SDR DALA2023092607949

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,996 hours, 42,088 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 0679 -MISC/DE- TO ATL DUE TO SUSPECTED BIRD STRIKE. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSPECTION. REMOVED AND INSTALLED FULL SET OF 1ST STAGE LPC BLADES ON #2 ENGINE. RAN ENGINE, ALL CHECKS GOOD.
